# SDR DALA2015080504842

- Difficulty date: August 4, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT LOWER EDGE ON EXTERNAL SKIN DOUBLER.  THE  DOUBLER WAS REMOVED IAW SRM 51-30-2 AND A NEW DOUBLER WAS FABRICATED IAW SRM 52-05D, FIG 37.  THE NEW DOUBLER WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14, 21 AND INSTALLED IAW SRM 51-30-2.
